Schlesinger transformations of Painlevé II-V

Date
1992
Authors
Mug̃an, U.
Fokas, A.S.
Editor(s)
Advisor
Supervisor
Co-Advisor
Co-Supervisor
Instructor
Source Title
Journal of Mathematical Physics
Print ISSN
222488
Electronic ISSN
Publisher
Volume
33
Issue
6
Pages
2031 - 2045
Language
English
Journal Title
Journal ISSN
Volume Title
Series
Abstract

The explicit form of the Schlesinger transformations for the second, third, fourth, and fifth Painlevé equations is given. © 1992 American Institute of Physics.

Course
Other identifiers
Book Title
Keywords
Citation
Published Version (Please cite this version)